# SDR TIPR2020121544231

- Difficulty date: October 17, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover
- Part number: 69743786
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIGHT SIDE LEADING EDGE SKIN CORRODED BETWEEN RUD STA 116 AND 125.  INSTALLED NEW GAP COVER.
